Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 36, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 13, 2013, 6:54 AM EDT for 4 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2013, 6:54 AM EDT (10:54 UTC)
- Expired
- Aug 13, 2013, 10:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Knott County, KY, Letcher County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:45 AM EDT | HEAVY RAIN 2.9 | Thornton, KY | FROM THE TIME PERIOD BEGINING AT 1215 AM TO 745 AM THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1148 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
192
WGUS53 KJKL 131054
FFWJKL
KYC071-119-133-195-131400-
/O.NEW.KJKL.FF.W.0036.130813T1054Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
654 AM EDT TUE AUG 13 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL KNOTT COUNTY IN SOUTHEAST KENTUCKY...
NORTHEASTERN LETCHER COUNTY IN SOUTHEAST KENTUCKY...
SOUTH CENTRAL FLOYD COUNTY IN SOUTHEAST KENTUCKY...
SOUTHERN PIKE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 1000 AM EDT
* AT 653 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT ANOTHER ROUND OF SHOWERS WITH HEAVY RAINFALL IS POISED TO
MOVE ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT UP TO
TWO INCHES OF RAIN HAS FALLEN IN THE PAST SEVERAL HOURS WITH
UP TO ANOTHER INCH POSSIBLE THROUGH 9 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAMSON...ASHCAMP...BEEFHIDE...BELCHER...BURDINE...CHIP...COLLY...
CRAFTSVILLE...CROMONA...DEANE...DEMOCRAT...DORTON...DRY CREEK...
DUNHAM...EHKHORN MINE...ELKHORN CITY...ERMINE...FARRADAY...FISHPOND
LAKE...FISHTRAP LAKE...FLEMING-NEON...GARDEN VILLAGE...GASKILL...
GREENLEAF...HALL...HALO...HAYMOND...HEMPHILL...HORN AND JENKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3726 8236 3722 8250 3711 8272 3709 8283
3733 8283 3744 8243 3742 8228 3737 8221
$$
GREIF2 follow-up statements
608
WGUS73 KJKL 131156
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
756 AM EDT TUE AUG 13 2013
KYC071-119-133-195-131400-
/O.CON.KJKL.FF.W.0036.000000T0000Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-LETCHER KY-PIKE KY-FLOYD KY-
756 AM EDT TUE AUG 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL FLOYD...
SOUTHERN PIKE...NORTHEASTERN LETCHER AND EAST CENTRAL KNOTT COUNTIES
UNTIL 1000 AM EDT...
AT 754 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT ANOTHER ROUND OF SHOWERS WITH HEAVY RAINFALL IS MOVING ACROSS
THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT UP TO TWO INCHES OF
RAIN HAS FALLEN IN THE PAST SEVERAL HOURS HOUR WITH ANOTHER QUARTER
TO HALF INCH POSSIBLE THROUGH 10 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...WHITESBURG...ASHCAMP...BELCHER...BURDINE...CROMONA...
DEANE...DORTON...DRY CREEK...ELKHORN CITY...ERMINE...FISHTRAP
LAKE...FLEMING-NEON...GREENLEAF...HALO AND HEMPHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THESE SHOWERS WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3726 8236 3722 8250 3711 8272 3709 8283
3733 8283 3744 8243 3742 8228 3737 8221
$$
GREIF770
WGUS73 KJKL 131357
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
957 AM EDT TUE AUG 13 2013
KYC071-119-133-195-131410-
/O.EXP.KJKL.FF.W.0036.000000T0000Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-LETCHER KY-PIKE KY-FLOYD KY-
957 AM EDT TUE AUG 13 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
FLOYD...SOUTHERN PIKE...NORTHEASTERN LETCHER AND EAST CENTRAL KNOTT
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 AM EDT...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING THAT
IS IN EFFECT UNTIL 3 PM EDT. HIGH WATER AND LOCALIZED FLOODING WILL
CONTINUE INTO THE AFTERNOON. IF FLOODING HAS BEEN OBSERVED...PLEASE
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3726 8236 3722 8250 3711 8272 3709 8283
3733 8283 3744 8243 3742 8228 3737 8221
$$
SBHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 4:50 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 13, 4:50 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 450 AM EDT TUE AUG 13 2013 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 450 AM EDT TUE AUG 13 2013 08Z SFC ANALYSIS SHOWS A COLD FRONT FINALLY STARTING TO PRESS SOUTH TOWARD THE OHIO RIVER WITH A DRIER AIR MASS BEHIND IT. AHEAD OF THIS...THOUGH...PLENTY OF SHOWERS AND ISOLATED THUNDERSTORMS ARE BRINGING ADDITION BOUTS OF HEAVY RAINS TO EAST KENTUCKY THIS MORNING. EXPECT THE RAINS...AND OCCASIONAL THUNDER...TO CONTINUE INTO THE MORNING HOURS AS THE FRONT GETS CLOSER AND STARTS SHUNTING THE DEEPER MOISTURE...THAT HAS BEEN OVER US FOR MORE THAN A WEEK...SOUTH. PATCHY FOG IS ALSO FOUND OUT THERE WITH DEWPOINTS AND TEMPS NEARLY THE SAME AT EACH OBS SITE...IN THE UPPER 60S AND LOWER 70S. THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS THE DEEP TROUGH PIVOTS SOUTH FROM CANADA INTO THE GREAT LAKES TODAY. A TROUGH AXIS FROM THIS WILL SWEEP THROUGH THE OHIO VALLEY ON WEDNESDAY...BUT BY THEN THE LOWER LEVELS WOULD HAVE CLEARED OUT THE DEEPER MOISTURE THROUGHOUT THE AREA. BEFORE THIS HAPPENS...DEEP LAYER SOUTHWEST FLOW LEVELS WILL CONTINUE TO SUPPLY EAST KENTUCKY WITH PLENTY OF MOISTURE THROUGH THE FIRST PART OF THE DAY. GIVEN THE MODEL AGREEMENT HAVE FAVORED THE HIGHER RESOLUTION NAM FOR THIS FORECAST WITH A BLEND TOWARD THE HRRR AND RADAR TRENDS IN THE NEAR TERM. SENSIBLE WEATHER WILL FEATURE ANOTHER 12 HOURS OR SO OF SHOWERS AND THUNDERSTORMS AND ISOLATED HEAVY RAIN BEFORE THE DRIER AND COOLER AIR MOVES INTO EAST KENTUCKY. HAVE CONTINUED TO HIT THIS HARD IN THE HWO...ZONES AND GRIDS. A MUCH MORE COMFORTABLE EVENING CAN BE EXPECTED THROUGH THE AREA...BUT ESPECIALLY NORTHERN PARTS...AS THE LOWER DEWPOINT AIR FILTERS DOWN OUR WAY. AM CONCERNED THAT THE DEEPER VALLEYS TONIGHT MAY NOT MIX DOWN THAT DRY AIR AS EFFECTIVELY AS THE REST OF OUR GEOGRAPHY SETTING THE STAGE FOR FOG...LOCALLY DENSE. ANY FOG WILL QUICKLY MIX OUT BY MID MORNING ON WEDNESDAY WITH A PLEASANT DAY TO FOLLOW. THIS SHOULD ALLOW US ALL TO BREATH SOME RELIEF...DRY OUT...AND TACKLE OUTDOOR PROJECTS THAT THE RAINS OF THE PAST WEEK HAVE DELAYED. AGAIN...USED THE CONSSHORT AS A STARTING POINT FOR WINDS AND DEWPOINTS THROUGH 24 HOURS...THEN CONSALL THEREAFTER. WITH TEMPS... FAVORED THE CONSALL FOR MAX AND MIN VALUES ALONG WITH ITS DERIVED DIURNAL CURVE. DID FINE TUNE THE OVERNIGHT LOWS TONIGHT TO REFLECT A BIT MORE TROUBLE THE COOLER AND DRIER AIR MAY HAVE FILTERING INTO OUR GEOGRAPHIC NOOK AND CRANNIES. AS FOR POPS...HAVE ENDED UP CLOSER TO THE VERY WET MET NUMBERS TODAY AND THEN IN LINE WITH THE DRY GUIDANCE TONIGHT AND WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 245 AM EDT TUE AUG 13 2013 AN AMPLIFIED 50H PATTERN WITH A RIDGE OVER THE ROCKIES AND A TROF OVER THE ERN CONUS. AT THE SFC...HIGH PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO PUSH THE COLD FRONT FURTHER TO THE SOUTH WITH DRIER AIR INFILTRATING THE COMMONWEALTH. THIS PATTERN WILL LEAD TO A MOSTLY DRY FCST FOR MUCH OF ERN KY UNTIL THE END OF THE WEEK. BY FRI MORNING AN INVERTED TROF AT THE SFC WILL ALLOW MOISTURE TO CREEP INTO THE AREA AND DAY TIME HEATING COULD SPARK A FEW SHOWERS. THE FCST WILL KEEP THE WEATHER DRY UNTIL LATE FRI EVENING. EVEN AS THIS IS HAPPENING... AT THE 50H LEVEL A VORT MAX IS DROPPING INTO THE CNTRL PLAINS TO REINFORCE THE ERN TROF. THIS VORT MAX WILL DEVELOP OVER THE WEEKEND INTO A CLOSED LOW AS THE SFC HIGH PRESSURE SLIPS TO NEW ENG AND ALLOWS ADDITIONAL MOISTURE TO INVADE THE REGION WITH A GOOD CHANCE OF PRECIP. THE CLOSED LOW WILL BECOME CUT OFF FROM THE PREVAILING WESTERLIES ACROSS THE NRN CONUS BORDER. WITH THE HIGH PRESSURE FILTERING COOLER AIR INTO THE AREA...EXPECT HIGH TEMPS IN THE UPPER 70S FOR THU BEFORE THE RETURNING SOUTHERLY FLOW CAN BOOST HIGHS INTO THE LOWER 80S BY FRI. 80S WILL CONTINUE INTO SAT BEFORE THE EXPECTED PCPN WILL RESTRICT HIGHS BACK TO AROUND 80 FOR SUN AND MON. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 245 AM EDT TUE AUG 13 2013 AVN CONDITIONS THROUGH EAST KENTUCKY WILL REMAIN RATHER POOR DURING THE REST OF THE NIGHT AS AREAS OF CONVECTION AND PATCHY FOG MOVE THROUGH. HAVE LIMITED THE THUNDER AND VCTS CHANCES TO THE SOUTHERN TAF SITES OF LOZ AND SME. ONCE THIS WAVE OF PCPN CLEARS LATE THIS NIGHT WOULD ALSO EXPECT LOWER VIS FROM FOG...BUT PROBABLY NOT AS DENSE AS WE SAW LAST NIGHT AT JKL. CONDITIONS WILL THEN IMPROVE THROUGH THE DAY TUESDAY WITH JUST A SMALL CHANCE OF A SHOWER OR THUNDERSTORM AND CIGS GENERALLY HOLDING IN THE VFR RANGE. WINDS THROUGH THE PERIOD WILL BE LIGHT AND VARIABLE...OUTSIDE OF ANY THUNDERSTORM. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GREIF LONG TERM...DUSTY AVIATION...GREIF
Hazardous weather outlook, Aug 13, 4:15 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 415 AM EDT TUE AUG 13 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 415 AM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF EASTERN KENTUCKY THROUGH THE MORNING. SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO ISOLATED INSTANCES OF FLASH FLOODING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE AFTERNOON AND EARLY EVENING HOURS...MAINLY SOUTH OF THE HAL ROGERS. PATCHY DENSE VALLEY FOG WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE FROM FRIDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL IN EXCESS OF AN INCH OR ANY INCIDENCE OF HIGH WATER OR FLOODING TODAY. GREIF
In the hours before
Local storm report, Aug 13, 5:01 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
501 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLOOD 2 S PRESTONSBURG 37.64N 82.77W
08/13/2013 FLOYD KY BROADCAST MEDIA
SPURLOCK CREEK IS OUT OF ITS BANKS AND COVERING THE ROAD.
&&
GREIFLocal storm report, Aug 13, 5:03 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
503 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLOOD 1 E EMMA 37.64N 82.68W
08/13/2013 FLOYD KY 911 CALL CENTER
SLICK ROCK CREEK OUT OF ITS BANKS WITH WATER APPROACHING
A HOUSE.
&&
GREIFLocal storm report, Aug 13, 5:05 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
505 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLOOD ROUSSEAU 37.59N 83.23W
08/13/2013 BREATHITT KY PUBLIC
WATER OUT OF BANKS AND COVERING DRIVEWAYS
&&
GREIFLocal storm report, Aug 13, 5:25 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM FLASH FLOOD 1 E EMMA 37.64N 82.68W
08/13/2013 FLOYD KY BROADCAST MEDIA
MEDIA REPORTING THAT THE FLOYD COUNTY RESCUE SQUAD HAS
RESCUED TWO PEOPLE FROM A HOME THAT FLOODED IN THE CLICK
ROCK CREEK AREA.
&&
GREIFLocal storm report, Aug 13, 5:49 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
549 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM FLASH FLOOD 1 E EMMA 37.64N 82.68W
08/13/2013 FLOYD KY BROADCAST MEDIA
MEDIA REPORTING THAT THE FLOYD COUNTY RESCUE SQUAD HAS
RESCUED TWO PEOPLE FROM A HOME THAT FLOODED IN THE SLICK
ROCK BRANCH AREA.
&&
GREIFLocal storm report, Aug 13, 6:27 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
627 AM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD CHAVIES 37.35N 83.35W
08/13/2013 PERRY KY 911 CALL CENTER
WATER RESCUE OF ONE INDIVIDUAL ON HADDIX FORK ROAD
&&
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:54 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 6 hr |
| Aug 12, 10:15 PM EDT | Flash Flood Warning | JKL | Pulaski, Rockcastle | 4 hr |
| Aug 12, 10:55 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Pike | 4 hr |
| Aug 12, 11:02 PM EDT | Areal Flood Advisory | JKL | Pike | 4 hr |
| Aug 12, 11:38 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Leslie, Perry | 4 hr |
| Aug 12, 11:51 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 6 hr |
| Aug 13, 12:22 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Leslie, Letcher, Perry, Pike | 3 hr |
| Aug 13, 12:55 AM EDT | Flash Flood Warning | JKL | McCreary, Wayne, Whitley | 4 hr |
| Aug 13, 1:17 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Whitley | 4 hr |
| Aug 13, 2:28 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski | 3 hr |
| Aug 13, 3:24 AM EDT | Areal Flood Advisory | JKL | Breathitt, Lee | 4 hr |
| Aug 13, 4:14 AM EDT | Areal Flood Advisory | JKL | Floyd, Magoffin, Martin, Pike | 8 hr |
| Aug 13, 4:46 AM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Magoffin | 4 hr |
| Aug 13, 5:13 AM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Aug 13, 5:35 AM EDT | Areal Flood Advisory | JKL | Clay, Floyd, Knott, Leslie, Letcher, Perry | 5 hr |
| Aug 13, 6:05 AM EDT | Areal Flood Advisory | JKL | Letcher, Pike | 5 hr |
| Aug 13, 6:12 AM EDT | Flash Flood Warning | JKL | Knott, Leslie, Letcher, Perry | 4 hr |
| Aug 13, 9:49 AM EDT | Areal Flood Warning | JKL | Knott, Leslie, Letcher, Perry, Pike | 5 hr |
| Aug 13, 9:54 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.